# SDR HALA2019010900021

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 22,316 hours, 3,481 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON LANDING ECAM OF: ENG 2 MINOR FAULT ENG 2 HEAT EXCHANGER. NO ACTIVE ECAM FAULTS/MSGS. T/S PER TSM 79-20-00. INSPECTED AIR OIL HEAT EXCHANGER. NO TROUBLE NOTED. PERFORMED FADEC BITE. CHK GOOD.
